MAUDE Adverse Event Report: RESHAPELIFESCIENCES RESHAPE INTEGRATED DUAL BALLOON SYSTEM; INTRAGASTRIC BALLOON

RESHAPELIFESCIENCES RESHAPE INTEGRATED DUAL BALLOON SYSTEM; INTRAGASTRIC BALLOON
Model Number 01-0011-001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Nausea (1970); Vomiting (2144)
Date of Event 05/10/2018
Type of Reportable Event Serious Injury
Event or Problem Description
The patient had visited the emergency room twice with discomfort and nausea and was admitted to the hospital once with the same symptoms.Reshape lifesciences customer service reached out to the practice and spoke with the physician directly and he stated the patient had an appointment this week complaining of nausea, vomiting, and mentioned the food tends to sit in the esophagus and causes discomfort.During the appointment, the patient stated they were taking ibuprofren; however, the physician asked the patient not to take ibuprofren anymore and prescribed another medication.The physician also noted the patient has depression and thought this was exasperated due to the condition.The patient reportedly had the balloons removed on (b)(6) 2018.
 
Additional Manufacturer Narrative
The product in question was originally to return; however, the product was never returned to reshape lifesciences.Updated mdr to reflect this change.
 
Event or Problem Description
The patient had visited the emergency room twice with discomfort and nausea and was admitted to the hospital once with the same symptoms.Reshape lifesciences customer service reached out to the practice and spoke with the physician directly and he stated the patient had an appointment this week complaining of nausea, vomiting, and mentioned the food tends to sit in the esophagus and causes discomfort.During the appointment, the patient stated they were taking ibuprofen; however, the physician asked the patient not to take ibuprofen anymore and prescribed another medication.The physician also noted the patient has depression and thought this was exasperated due to the condition.The patient reportedly had the balloons removed on (b)(6) 2018.

Brand Name
RESHAPE INTEGRATED DUAL BALLOON SYSTEM
Common Device Name
INTRAGASTRIC BALLOON
Manufacturer (Section D)
RESHAPELIFESCIENCES
100 calle iglesia
san clemente CA 92672 7502
MDR Report Key7577936
Report Number3007934906-2018-00020
Device Sequence Number2011868
Product Code LTI
UDI-Device IdentifierB001RSM1011
UDI-PublicB001RSM1011
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P140012
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Model Number01-0011-001
Device Catalogue NumberRSM101
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/10/2018
Supplement Date Received by Manufacturer05/10/2018
Initial Report FDA Received Date06/07/2018
Supplement Report FDA Received Date10/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;